# SDR 96ZZZX6093

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53257
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1363
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 20430156
- Condition: Broken
- Location: Drag Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND DRAG LINK ASSY BOLT BROKEN.
